# SDR TWAA0018502

- Difficulty date: November 27, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 10,847 hours, 5,175 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5910244363
- Condition: Ruptured
- Location: Tail Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: F, H

## Discrepancy

ON APPROACH EXPERIENCED TAIL COMPARTMENT HIGH TEMP INDICATION, AND NUMBER 2 FIRE BOTTLE LOW LIGHT ILLUMINATED.  CREW ISOLATED LT PNEUMATIC SYSTEM AND HIGH TEMP LIGHT WENT OUT.  FOUND RUPTURED PNEUMATIC DUCT, WHICH CAUSED THE NUMBER 2 FIRE BOTTLE TO EVACUATE.  REPLACED THE DUCT AND THE FIRE BOTTLE, P/N 898150-1.  CHECK-C 8-18-00 JFK.
